Vol. 2, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
Semiclassical resolvent estimates for Hölder potentials

Georgi Vodev

Vol. 2 (2020), No. 4, 841–860

We first prove semiclassical resolvent estimates for the Schrödinger operator in d, d 3, with real-valued potentials which are Hölder with respect to the radial variable. Then we extend these resolvent estimates to exterior domains in d, d 2, and real-valued potentials which are Hölder with respect to the space variable. As an application, we obtain the rate of the decay of the local energy of the solutions to the wave equation with a refraction index which may be Hölder, Lipschitz or just L.

Schrödinger operator, resolvent estimates, Hölder potentials
Mathematical Subject Classification 2010
Primary: 35P25
Received: 6 March 2020
Revised: 30 June 2020
Accepted: 4 August 2020
Published: 25 February 2021
Georgi Vodev
Département de Mathématiques
Laboratoire de Mathématiques Jean Leray
Université de Nantes